Sh:877

Bib entry
@article{Sh:877,
 author = {Shelah, Saharon},
 title = {{Dependent $T$ and existence of limit models}},
 journal = {Tbilisi Math. J.},
 fjournal = {Tbilisi Mathematical Journal},
 volume = {7},
 number = {1},
 year = {2014},
 pages = {99--128},
 issn = {1875-158X},
 doi = {10.2478/tmj-2014-0010},
 mrclass = {03C45 (03C50 03C55 06A05)},
 mrnumber = {3313049},
 mrreviewer = {O. V. Belegradek},
 doi = {10.2478/tmj-2014-0010},
 note = {\href{https://arxiv.org/abs/math/0609636}{arXiv: math/0609636}},
 arxiv_number = {math/0609636}
}